# SDR P5CA0601451

- Difficulty date: February 24, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 91,434 hours, 19,494 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rail
- Part number: 9007M60G14
- Part serial: MCB2191
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT MAINTENANCE WALKAROUND, FOUND NR 1 ENGINE RIGHT REVERSER DAMAGED.  REMOVED AND REPLACED NR 1 ENGINE RIGHT REVERSER HALF IAW MM 78-31-01, ALL OPS AND INDICATIONS NORMAL.
